sexologist-icon

Menstrual cycle changed

Wife got periods 10 days after taking contraceptive pill (Unwanted 72). Also lot of redness and itching started on both hands, in between fingers and full palm. These changes happened next day after taking contraceptive pill.
views-icons 63 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Gynecologist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹450 for 24 hrs

Take opinion from dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Navya G
General Physician Bangalore
Hi there.. I can understand your worry.. postcoital pill/emergency pill contain levonorgestrol which helps by not allowing ovulation to occur and making endometrium unfavorable for pregnancy.. it's side effects are nausea, vomiting,pain abdomen, Bleeding(usually within a week of taking it), headache dizziness, fatigue, breast pain.. early bleeding only wil be this cycle, next cycle is going to be fine.. itching redness of hands may be allergic dermatitis which is not known to occur with use of emergency pills.. it could be due to allergy to metal, soap, handwash.. take antihistamines like tablet cetrizine 10mg twice daily for two days.. hope this helped you..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO